# SDR AWXA960457

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7846 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM STATION 967, RBL 23-26, WL 208.  REPAIRED FLOOR BEAM IAW, SRM 53-00-51.  (M)
